14 days later, still off balance, tired, head swimming, i have read a lot on it, and i assume this is the norm when stopping something suddenly. i had also messed with the dosage as 20mg was wayyy too much for me, made me sooo tired. so without driving myself completely crazy, will i be ok? lol, i know i will be, just need a little support. i was on it cuz i have had a lot of emotional issues this past year, injured family member, moving to a new home, busy work, etc. it was making me too tired and drowsy during day, and taking at night i would wake up and not be able to sleep well, and also grinded teeth during day... i also take dyazide for a menieres disease diagnosis (have had no vertigo), and omeprazole daily for GERD.
- Lexapro Information for Consumers
- Lexapro Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lexapro (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 14 May 2013 • 2 answers
Posted 22 Mar 2014 • 4 answers
Posted 28 Dec 2014 • 4 answers
Posted 21 Jul 2016 • 1 answer
Posted 10 Nov 2016 • 1 answer